# SDR CA130731007

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,761 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Condition: Cracked
- Location: Cockpit
- Part time: 22,144 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REF: DEFECT-1125817, F/O SIDE WINDOW SHATTERED.  CREW SAW ELEMENT BURNING IN THE WINDOW THEN IT SHATTERED.  RESOLVED ON W/O: 394307 TASKCARD: NR-00001, F/O SIDE WINDOW REPLACED IAW MM 56-12-01.  PRESSURIZATION CHECK CARRIED OUT, FUNCTION CHECKED SERVICEABLE.  FURTHER INSPECTION BY MAINTENANCE QUALITY DID NOT REVEAL ANY EVIDENCE OF BURNING.
